# SDR ASAA2021041734598

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 25,411 hours, 8,181 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Captain'S
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAINS FMC FAILED ON FINAL APPROACH. TRIED RESTORING DUAL FMC OPS WITH QRH SITTING ON TAXIWAY. CAPTAINS FMC REMAINED FAILED. GROUNDED - YES. REMOVED POWER FROM A/C, VERIFIED BOTH FMC SHOWED IDENT PAGE ON START UP. BOTH FMC SHOW SENSORS AS OK AND NO INFLT FAULTS. OK FOR SERVICE. REF B737-900 FIM TASK 34-61-00-810-801 AND 806.
